MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D-AVHDX-DF16
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a paroxysmal supraventricular tachycardia procedure, there was a software issue with the ensite x system and a communication issue with the advisor hd catheter resulting in a delay.An hour into the procedure, the ensite x suddenly froze and then shut down.The ensite x system was restarted and the study was re-entered, but it immediately froze again and shut down.After the power outlet location was changed and it was restarted again, rf delivery with the ablation catheter was performed and tag was applied successfully.At that time, a preset was not used.After connecting the catheter to draw post-map, it froze again and shut down after a while.After resuming the study, the procedure was completed with only the ablation catheter without using the advisor hd catheter.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
An event of "a communication issue with the advisor hd catheter resulting in a delay" was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23453064
Report Number3005334138-2025-00658
Device Sequence Number12848385
Product Code MTD
UDI-Device Identifier05415067049889
UDI-Public(01)05415067049889(10)10916300(17)280531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVHDX-DF16
Device Catalogue NumberD-AVHDX-DF16
Device Lot Number10916300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ X SOFTWARE.
Patient SexMale
Patient Weight70 KG